Translator Disclaimer
December 2004 Some model theory of sheaves of modules
Mike Prest, Vera Puninskaya, Alexandra Ralph
J. Symbolic Logic 69(4): 1187-1199 (December 2004). DOI: 10.2178/jsl/1102022218

Abstract

We explore some topics in the model theory of sheaves of modules. First we describe the formal language that we use. Then we present some examples of sheaves obtained from quivers. These, and other examples, will serve as illustrations and as counterexamples. Then we investigate the notion of strong minimality from model theory to see what it means in this context. We also look briefly at the relation between global, local and pointwise versions of properties related to acyclicity.

Citation

Download Citation

Mike Prest. Vera Puninskaya. Alexandra Ralph. "Some model theory of sheaves of modules." J. Symbolic Logic 69 (4) 1187 - 1199, December 2004. https://doi.org/10.2178/jsl/1102022218

Information

Published: December 2004
First available in Project Euclid: 2 December 2004

zbMATH: 1081.03035
MathSciNet: MR2135662
Digital Object Identifier: 10.2178/jsl/1102022218

Rights: Copyright © 2004 Association for Symbolic Logic

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 4 • December 2004
Back to Top